|facial/buttocks fat gain with sustiva?
Oct 1, 2006
Will Sustiva increase appetite, energy and fat in face and butt?
| Response from Dr. Conway
Sustiva, as part of an effective antiretroviral therapy regimen, is quite effective in suppressing viral load and allowing your immune system to become stronger. As such, it will often lead to an increased appetite and energy. As for fat accumulation, Sustiva is one the medications that is least associated with lipodystrophy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching HIV From Sex With A Prostitute
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Sore Throat After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.